I feel so withdrawn..alone and useless.?

Latly its getting worse. I procrastinate with homework, I feel sick with headaches and physicaly ill alot...Im feeling withdrawn and alone. sometimes I get into arguments even m\when my bf is holding me or holding my hand, and Im mean..Why am i so withdrawn? and The song "with you" by linkin park wont leave me. Im already on Depression medication...so why do I feel so useless and alone? Why do I want to be just sleeping all the time and just die??Im even getting bored sexually or I am just too tired and dont want to... whats wrong with me? He isnt boring...I just dont feel..Anything..
Answers:    I can't believe the number of teenagers that come on here and complain of the exact same thing everyday.

Get some counseling. Medications will not get rid of your depression. And don't say that you can't----that's just an excuse to continue to get attention.
talk to someone. You need help
You might be on medication, however, it might also be beneficial to find a good psychologist or counselor that can figure out why you might be feeling this way, and suggest strategies to change your maladaptive behaviors.
Good luck.
get counseling... and re evaluate your medication. the dr. doesn't always get the med right the first time. it sounds like your depression med is ineffective for you.
It definately sounds like severe depression. You should contact your doctor immediately to change your meds. I suffered from severe depression for 6 years and was hospitalized once for it. I wasn't able to make myself better until my doctor and I found the right medication. I know the worst for me wasn't the not feeling happy, it was the not feeling just regular normal, you know? It was being sad all the time, never being able to turn my brain off. I thought about suicide all the time because I couldn't see an end to the pain. But I'm really glad I got help, because I eventually learned to fight the pain, and I recently had a child, and every day I look at him I think about the happiness I would have missed if I had given up. Please talk to someone who will get you help and don't be afraid to tell your doctor what you need. I hope you feel better.
Been there. I'll give you the long answer.

I was depressed as a teenager, but I don't think it showed up in my life the same way as it is in yours. I just got really angry when my parents told me to do something (actually, I still do). I was ugly and fat. I had low self esteem and obsessive compulsive disorder. And thankfully, my mother realized I needed some help for my OCD, so I went to a regular doctor and a psychologist. The shrink visits didn't do much, but the Zoloft they put me on probably saved my life.

I stopped taking it on my 18th birthday, and haven't needed it since. I used it as a temporary tool, a band-aid, until I could figure out how to stop feeling so crappy.

My aunt Judy is a counsellor, and this is what she told my mom recently: too low self-esteem and too high self-esteem are almost the same thing. Start focusing on others, and not so much on your own insecurities. If I keep myself busy and not dwelling on myself and my problems, I do way, way better.

See a counsellor!!
sometimes life gets a little difficult and it starts stressing us out and that at times leads to depression.have you seen a therapist? meds alone won;t always help as you need to get a good council-er that you feel comfortable with and make a plan what to do to start feeling good again..sometimes with meds like antidepressants they for some reason ;don;t help anymore like they used to...that is when you have to go get another kind of medicine ,,,sometimes it take 2or 3 different kinds of meds to find the right one again...It;s not only you' this happens to lots of people.when you get the right one to feel good again,,,,get a mental health therapist and start their and she;ll help you get on new meds...you'll get back to feeling good again just be patient, lol ...

The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...